contributor author | Bernard L. Golding | |
date accessioned | 2017-05-08T22:16:32Z | |
date available | 2017-05-08T22:16:32Z | |
date copyright | September 1993 | |
date issued | 1993 | |
identifier other | 40057289.pdf | |
identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/75878 | |
publisher | American Society of Civil Engineers | |
title | Discussion of “Open‐Channel Flow Algorithm in Newton‐Raphson Form” by John N. Paine (March/April, 1992, Vol. 118, No. 2) | |
type | Journal Paper | |
journal volume | 119 | |
journal issue | 5 | |
journal title | Journal of Irrigation and Drainage Engineering | |
identifier doi | 10.1061/(ASCE)0733-9437(1993)119:5(914) | |
tree | Journal of Irrigation and Drainage Engineering:;1993:;Volume ( 119 ):;issue: 005 | |
contenttype | Fulltext | |